# SDR AALA202209077733

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A300*
- Aircraft serial: 6420
- Aircraft time: 25,065 hours, 9,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY ACCUMULATOR BELOW SERVICE CHECK LIMITS. TEMPERATURE 80 DEGREES / PRESSURE IN YELLOW BAND. MAINTENANCE SERVICED L1 DOOR ACCUMULATOR PER AMM 52-10-00.
